# SDR UPS06546479

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ACRID ODOR IN THE C/P. CREW DID NOT SEE SMOKE, BUT LOST BOTH CRT'S ON EACH SIDE.   REMOVED AND ISOLATED WIRES FROM F/O'S MARKER BEACON ASSY.  STOWED AND WRAPPED.  SECURED ASSY'S. IAW GMM 3-6-1.  ENTERED INTO DEFERRAL LOG PER MEL 34-32-1.  REF TO M322144.
